Announcement

Collapse
No announcement yet.

Bowel question

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Bowel question

    C4 quadriplegic, 32 years post injury. I've had very soft yellowish stools for the last two weeks. Wondering what could cause this. I have a history of stomach pain, although the stretch it seems to be more than usual. I test my urine routinely as I have reoccurring UTI (Pseudomonas). While only checking mainly for leukocytes, I noticed the urobillinogen was extremely high level on the test strip, I'm wondering if this could have any correlation, or just coincidence. Thanks!

    #2
    Originally posted by shamrock88 View Post
    C4 quadriplegic, 32 years post injury. I've had very soft yellowish stools for the last two weeks. Wondering what could cause this. I have a history of stomach pain, although the stretch it seems to be more than usual. I test my urine routinely as I have reoccurring UTI (Pseudomonas). While only checking mainly for leukocytes, I noticed the urobillinogen was extremely high level on the test strip, I'm wondering if this could have any correlation, or just coincidence. Thanks!
    Changes in stool color can be a result of changes in medications and diet. If you haven't added any new medications and your diet hasn't changed, ask your doctor for a liver panel blood test to eliminate any issues with your liver function.

    Comment


      #3
      Yes no changes in medications or diet. Guess I'll have to give the doctor a call. Thanks!

      Comment


        #4
        Are you eating enough iron? I would recommend a multivitamin for your age/sex with minerals. ie... Iron for RDA.
        The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

        Comment

        Working...
        X